doob reviewBasic Drug Discussion Forum Guidelines. Bluelight Opioid Conversion Chart. Bluelight Benzodiazepine Conversion Chart. Wiki Research Mission Statement Donate! DOOB legal high -dangerous? Results 1 to 4 of 4.
DOOB legal high -dangerous? (or mdma?)
Basic Drug Discussion Forum Guidelines. Bluelight Opioid Conversion Chart. Bluelight Benzodiazepine Conversion Chart. Wiki Research Mission Statement Donate! DOOB legal high -dangerous? Results 1 to 4 of 4. My friend has just gone to hospital because he is experiencing intense bursts of euphoria and severe heart palpitations out of the blue. We take MDMA fairly regularly, and he hasn't taken any for around weeks. He said at the time it was potent, but this was around a week ago.
I'm not too worried about my friend - I think his health isn't at risk, but he'll come to regret going to hospital, but I doubt the hospital staff will know anything about this specific substance - maybe he'll get a blood test done. Has anybody had any experience with this substance? The internet seems relatively blank, and all I've managed to wean is that it's synthetic. Or if anybody has had a similar experience with MDMA, I'd be interested to hear I've never heard of something like this so long afterwards, so that would be concerning, were that the case.
Thanks for any help! I hope your friend is okay! I'm sure he will be. I'll poke around and see what I can find, but I've never heard of it before. Perhaps that's a different name than the actual chemical normally goes by? I sincerely hope your friend is ok. Who knows what was actually in it.
Its an unfortunate way to learn a lesson; but stick to known chemicals not name branded legal highs containing god knows what. How much MDMA would you say y'all regularly take? IDK about random bursts of euphoria, but heart palpitations could be a long term effect of the MDMA but I'd say only if you're taking a good deal of it for an extended period of time. Sorry to hear about what happened to your friend but this thread will lead to nothing but guesses and speculation, which isn't harm reduction.
His best bet is to have the hospital staff do a blood test. I'm going to close this thread for those reasons.